# SDR RYN2004F00023

- Difficulty date: September 3, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- Engine: Pwa JT8D5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DEPARTED, ENROUTE, MAIN CARGO COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED.  AC DIVERTED WITHOUT INCIDENT.  INSPECTED AC FOR EVIDENCE OF BURNED WIRES AND FLUIDS.  NO EVIDENCE FOUND.  INSPECTED CARGO SMOKE DETECTORS AND PERFORMED FUNCTIONAL TEST OF CARGO SMOKE DETECTION SYS.  SYSTEM OPERATIONAL CHECKED GOOD.
